My wife takes wellbutrin (bupropion) and Zoloft for depression. Will these meds cause tiredness and sleepiness? She is always tired.

Depression. These meds may cause the symptoms you mention. More importantly, is she seeing a Psychiatrist and Psychologist regarding her depression? They are a must! If she is seeing one or both of them she needs to report her symptoms.

Related Questions

Wellbutrin (bupropion) is for sure causing me bad GERD. BUT this medication works VERY WELL for my fatigue and depression, what can I do to prevent or stop GERD?

Prevention methods. Includes avoiding certain foods/drinks, planning when you eat in relation to sleep/activity, and adjusting your sleep position. See comments section for a link to additional info. Over the counter meds may be useful, including omeprazole or Pepcid, (famotidine) but it is recommended this be coordinated with your provider as they are meant for short-term use and may be associated with side effects. . Read more...

Psychatrist prescribed me combo of wellbutrin (bupropion) 150mg and waklert (nuvigil) 50 mg for depression and feeling sleepy. Is it a valid combo?

It can be. ...But is it helping you? Pharmacologically, it is not an incorrect combination, clearly geared towards keeping you awake. But is this daytime sleepiness just depression? Many other conditions can cause this, narcolepsy and sleep apnea being just a few examples. I think you need a thorough evaluation looking for other possible causes. Read more...
Worth a 2nd opinion. I can see the logic. Wellbutrin (bupropion) is a common antidepressant and a sensible choice when there is fatigue or lethargy, because it is often activating. 150mg is a lower dose. Nuvigl is for sleepiness, e.g., narcolepsy. It is not a standard treatment for depression. The real question is what is causing sleepiness. My concern would be whether your doctor is treating the symptom rather than the cause. Read more...